Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A formal solution of certain dual integral equations


Author: Charles Fox
Journal: Trans. Amer. Math. Soc. 119 (1965), 389-398
MSC: Primary 45.33
DOI: https://doi.org/10.1090/S0002-9947-1965-0180817-5
MathSciNet review: 0180817
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45.33

Retrieve articles in all journals with MSC: 45.33


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0180817-5
Article copyright: © Copyright 1965 American Mathematical Society